# SDR 730PA0001

- Difficulty date: November 18, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N730PA
- Make and model: Boeing 737-3L9
- Aircraft serial: 27924
- Aircraft time: 8,371 hours, 4,124 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin Panel
- Part number: 65C2645947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Floor panels damaged for aft cargo bin.  Removed aft cargo floor panels and fabricated new per EA 53-319 authorizing the use of 2024-T3 .071 alclad sheet per the -60 installation.
